Singularities of the scattering kernel for generic obstacles
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, p. 445-466
@article{AIHPA_1990__53_4_445_0,
     author = {Cardoso, Fernando and Petkov, Vesselin and Stoyanov, Luchezar N.},
     title = {Singularities of the scattering kernel for generic obstacles},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {4},
     year = {1990},
     pages = {445-466},
     zbl = {0729.35099},
     mrnumber = {1096103},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1990__53_4_445_0}
}
Cardoso, Fernando; Petkov, Vesselin; Stoyanov, Luchezar. Singularities of the scattering kernel for generic obstacles. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 4, pp. 445-466. http://www.numdam.org/item/AIHPA_1990__53_4_445_0/

[1] K. Anderson and R. Melrose, The Propagation of Singularities Along Gliding Rays, Invent. Math., Vol. 41, 1977, pp. 197-232. | MR 494322 | Zbl 0373.35053

[2] J.J. Duistermaat and V. Guillemin, The Spectrum of Positive Elliptic Operators and Periodic Geodesics, Invent. Math., Vol. 29, 1975, pp. 39-79. | MR 405514 | Zbl 0307.35071

[3] M. Golubitskii and V. Guillemin, Stable Mappings and their Singularities, Springer-Verlag, New York, 1973. | MR 341518 | Zbl 0294.58004

[4] V. Guillemin, Sojourn Time and Asymptotic Properties of the Scattering Matrix, Publ. Res. Inst. Math. Sci., Vol. 12, 1977, pp. 69-88. | MR 448453 | Zbl 0381.35064

[5] L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol. III, Pseudo-Differential Operators, Springer-Verlag, Berlin, 1985. | MR 404822 | Zbl 0601.35001

[6] E. Landis, Tangential Singularities, Funct. Anal. Appl., Vol. 14, 1980, pp.25-34 (in Russian); Engl. Translation, Vol. 14, 1980, pp. 98-106. | MR 617468

[7] P. Lax and R. Phillips, Scattering Theory, Academic Press, New York, 1967. | MR 217440 | Zbl 0186.16301

[8] A. Majda, A Representation Formula for the Scattering Operator and the Inverse Problem for Arbitrary Bodies, Comm. Pure Appl. Math., Vol. 30, 1977, pp. 165-194. | MR 435625 | Zbl 0335.35076

[9] R. Melrose and J. Sjöstrand, Singularities in Boundary Value Problems. I, II, Comm. Pure Appl. Math., Vol. 31, 1978, pp. 593-617 and Vol. 35, 1982, pp. 129-168. | Zbl 0368.35020

[10] S. Nakamura and H. Soga, Singularities of the Scattering Kernel for Two Balls, J. Math. Soc. Japan, Vol. 40, 1988, pp. 205-220. | MR 930597 | Zbl 0638.35068

[11] V. Petkov, High Frequency Asymptotics of the Scattering Amplitude for Non-Convex Bodies, Comm. Partial Diff. Eq., Vol. 5, 1980, pp. 293-329. | MR 562545 | Zbl 0435.35065

[12] V. Petkov, Singularités du noyau de l'opérateur de diffusion pour des obstacles non-convexes, Séminaire Équations aux Dérivées Partielles, École Polytechnique, 1989-1990. | Numdam | MR 1073183 | Zbl 0707.35092

[13] V. Petkov and L. Stojanov, Periods of Multiple Reflecting Geodesics and Inverse Spectral Results, Amer. J. Math., Vol. 109, 1987, pp. 619-668. | MR 900034 | Zbl 0652.35027

[14] V. Petkov and L. Stojanov, Spectrum of the Poincaré Map for Periodic Reflecting Rays in Generic Domains, Math. Z., Vol. 194, 1987, pp. 505-518. | MR 881708 | Zbl 0673.58035

[15] V. Petkov and L. Stojanov, On the Number of Periodic Reflecting Rays in Generic Domains, Erg. Th. Dynam. Syst., Vol. 8, 1988, pp. 81-91. | MR 939062 | Zbl 0668.58005

[16] V. Petkov and L. Stojanov, Singularities of the Scattering Kernel and Scattering Invariants for Several Strictly Convex Obstacles, Trans. Amer. Math. Soc., Vol. 312, 1989, pp. 203-235. | MR 929661 | Zbl 0685.35083

[17] V. Petkov and L. Stojanov, Singularities of the Scattering Kernel for a Class of Star-Shaped Non-Convex Obstacles, Mat. Apl. Comput., Vol. 8, 1989, pp. 167-176. | MR 1060219 | Zbl 0705.35095

[18] H. Soga, Conditions Against Rapid Decrease of Oscillatory Integrals and their Applications to Inverse Scattering Problems, Osaka J. Math., Vol. 23, 1986, pp. 441-456. | MR 856897 | Zbl 0617.35104

[19] L. Stojanov, Generic Properties of Periodic Reflecting Rays, Erg. Th. Dynam. Sys., Vol. 7, 1987, pp. 597-609. | MR 922367 | Zbl 0619.58030

[20] L. Stojanov, Generic Properties of Scattering Rays, C.R. Acad. Bulgare Sci., Vol. 39, 1986, pp. 13-14. | MR 868703 | Zbl 0605.58045

[21] L. Stojanov, Nonexistence of Generalized Scattering Rays and Singularities of the Scattering Kernel for Generic Domains in R3, Proc. Amer. Math. Soc. (to appear). | Zbl 0742.58056

[22] M. Taylor, Grazing Rays and Reflection of Singularities of Solutions to Wave Equations, Comm. Pure Appl. Math., Vol. 29, 1976, pp. 1-38. | MR 397175 | Zbl 0318.35009